# SDR 95ZZZM403

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N218AE
- Make and model: Saab 340B
- Aircraft serial: 340B218
- Engine: Ge CT79B
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gear Box
- Part number: 7757612
- Condition: Failed
- Location: Rt Engine
- Component: Hamstd, 6044T35P10
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

FLT NR 7895 - LIT - RIGHT PROP RPM FLUCTUATED, THE PGB OIL PRESSURE ROSE TO 200 PSI.  CREW SHUT DOWN RIGHT ENGINE.  SAFELY DIVERTED TO LITTLE ROCK.  DETERMINED RIGHT PROPELLER GEARBOX HAD FAILED.  COMPLIED WITH RIGHT ENGINE CHANGE.
